# SDR AALA201912189001

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,920 hours, 21,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT SERVICE DOOR FRAME STOP #8 PAD WORN. REPLACED AFT SERVICE DOOR FRAME STOP #8 PAD PER AMM 53-23-25.
